# SDR REXA201100702

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 24,133 hours, 21,287 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Defective
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG INFLIGHT.  EMERGENCY DECLARED.  SECURED FLAPS AT FLAP 20 BY PULLING & COLLARING CB 1F4, B5 2F4, B5 IAW SERVICE LETTER RJ-CL27-077.  A/C FLAP SYSTEM INSPECTED AND DETERMINED TO BE INOPERATIVE AND NOT AIRWORTHY FOR REVENUE FLIGHT, BUT THE AIRCRAFT IS SAFE FOR THE FAIRY FLIGHT INTENDED.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I), AMOC DATED MARCH 27, 2009.  TR#27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD27-052G.  REMOVED AND REPLACED BPSU ON RT WING PER AMM 27-51-10.  VERIFIED PART EFFECTIVITY.
